or Connect
TheCatSite.com › Forums › General Forums › The Cat Lounge › cool
New Posts  All Forums:Forum Nav:


post #1 of 7
Thread Starter 
Back on January, I went off the depo provera shot, and switched to Mircette (b/c pill). I weighed around 194 back then. Over the last few months, it's fallen off. Today, I weighed myself & it said 178! A month and a half ago, I weighed 187. I've also cut back on the soda and salt, and take my lunches to work.
post #2 of 7
yea , my congrats to you
post #3 of 7
post #4 of 7
Good for you!

I am on depo injections and have gained a lot of weight since starting them. Is this a side effect of the shots?
post #5 of 7
Yup, Sue, big side effect of Depo. Unfortunately. I loved being on Depo, but couldn't because my new insurance wouldn't cover it. I had the double whammy of Depo and Paxil, both of which cause weight gain. Easy to put on, not so easy to take off.

Good for you Tigger!
post #6 of 7
Congrats to you!!! That is great!!!!!
post #7 of 7
congrats Kim! I'm so glad for you!!!
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: The Cat Lounge
TheCatSite.com › Forums › General Forums › The Cat Lounge › cool